# SDR IPXA2023053193348

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,478 hours, 21,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* ON PREFLIGHT EMERG LIGHT BAT 1 LOW DISPLAYED. OK TO CONTINUE PER MEL 33-50-4. DMP 33-50-4 C/W.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY PER AMM 33 51 01, THIS CLEARS DEFERRAL M809063. CB'S RESTORED TO NORMAL. OPS CHECK GOOD.
